# SDR DALA2021101106197

- Difficulty date: October 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 69,298 hours, 25,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DUE TO REPEAT W/U FOR 4R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: T/S PER B757 AMM 52-11. FOUND FWD SIDE OF KNUCKLE KNOCKER DOOR CATCHING ON CENTER LINER CUT OUT. ADJ CENTER LINER PER B757 AMM 52-11. KNUCKLE KNOCKER DOOR NOW MOVES FREELY IN AND OUT OF CUT OUT. ARMED & DISARMED DOOR SEVERAL TIMES NO PROBLEMS FOUND. (1969934)
